# SDR DALA2015043003044

- Difficulty date: April 29, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 108,096 hours, 13,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT FS 2370 S-15L.  MEASURED CRACK AND TOTAL LENGTH IS 1.3750".  REMOVED DAMAGE IAW SRM 53-00-01, REPAIR 1. PERFOMRED HFEC, DAMAGE CONTAINMENT, OF CUTOUT IAW NDT MANUAL 51-00-00, PART 6.  PERFORMED BHEC OF EXISTING FASTENERS IAW NDT 51-00-00, PART 6.  NO CRACKS INDICATIONS NOTED.  FABRICATED DOUBLER AND FILLER TREATED AND PRIMED INSTALLED REPAIR IAW SRM 53-00-01, REPAIR 1.  APPLIED TOP COAT. THIS REPAIR IS A CATEGORY B REPAIR WITH BLIND RIVETS IAW TABLE IV REPETITIVE INSPECTION WITIN 3,000 CYCLES, INTERVAL HFEC COMPLETE.  REQUIRED INSPECTION COMPLETE.
